# SDR DALA2023070505424

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 72,497 hours, 27,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 DOOR ARM/DISARM NOT MOVING COMPLETELY TO DISARM POSITION. CORRECTIVE ACTION: REMOVED DEBREE FROM R3 DOOR. DOOR ABLE TO OPERATE, ABLE TO ARM AND DISARM NORMALLY. (4951204)
